Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak Gibbs measures as Gibbs measures for asymptotically additive sequences


Authors: Godofredo Iommi and Yuki Yayama
Journal: Proc. Amer. Math. Soc. 145 (2017), 1599-1614
MSC (2010): Primary 37D35, 37D25
DOI: https://doi.org/10.1090/proc/13311
Published electronically: September 30, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that every weak Gibbs measure for an asymptotically additive sequence is a Gibbs measure for another asymptotically additive sequence. In particular, a weak Gibbs measure for a continuous potential is a Gibbs measure for an asymptotically additive sequence. This allows us, for example, to apply recent results on dimension theory of asymptotically additive sequences to study multifractal analysis for weak Gibbs measure for continuous potentials.


References [Enhancements On Off] (What's this?)

  • [BCH] Jungchao Ban, Yongluo Cao, and Huyi Hu, The dimensions of a non-conformal repeller and an average conformal repeller, Trans. Amer. Math. Soc. 362 (2010), no. 2, 727-751. MR 2551504, https://doi.org/10.1090/S0002-9947-09-04922-8
  • [B1] Luis M. Barreira, A non-additive thermodynamic formalism and applications to dimension theory of hyperbolic dynamical systems, Ergodic Theory Dynam. Systems 16 (1996), no. 5, 871-927. MR 1417767, https://doi.org/10.1017/S0143385700010117
  • [B2] Luis Barreira, Nonadditive thermodynamic formalism: equilibrium and Gibbs measures, Discrete Contin. Dyn. Syst. 16 (2006), no. 2, 279-305. MR 2226481, https://doi.org/10.3934/dcds.2006.16.279
  • [B2] Luis Barreira, Almost additive thermodynamic formalism: some recent developments, Rev. Math. Phys. 22 (2010), no. 10, 1147-1179. MR 2740708, https://doi.org/10.1142/S0129055X10004168
  • [B3] Luis Barreira, Dimension and recurrence in hyperbolic dynamics, Progress in Mathematics, vol. 272, Birkhäuser Verlag, Basel, 2008. MR 2434246
  • [BG] Luis Barreira and Katrin Gelfert, Multifractal analysis for Lyapunov exponents on nonconformal repellers, Comm. Math. Phys. 267 (2006), no. 2, 393-418. MR 2249774, https://doi.org/10.1007/s00220-006-0084-3
  • [B4] Luis Barreira, Thermodynamic formalism and applications to dimension theory, Progress in Mathematics, vol. 294, Birkhäuser/Springer Basel AG, Basel, 2011. MR 3024807
  • [BCW] Luis Barreira, Yongluo Cao, and Juan Wang, Multifractal analysis of asymptotically additive sequences, J. Stat. Phys. 153 (2013), no. 5, 888-910. MR 3124981, https://doi.org/10.1007/s10955-013-0853-2
  • [Bow] Rufus Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Second revised edition, with a preface by David Ruelle, edited by Jean-René Chazottes, Lecture Notes in Mathematics, vol. 470, Springer-Verlag, Berlin, 2008. MR 2423393
  • [CFH] Yong-Luo Cao, De-Jun Feng, and Wen Huang, The thermodynamic formalism for sub-additive potentials, Discrete Contin. Dyn. Syst. 20 (2008), no. 3, 639-657. MR 2373208
  • [CU] Jean-René Chazottes and Edgardo Ugalde, On the preservation of Gibbsianness under symbol amalgamation, Entropy of hidden Markov processes and connections to dynamical systems, London Math. Soc. Lecture Note Ser., vol. 385, Cambridge Univ. Press, Cambridge, 2011, pp. 72-97. MR 2866665
  • [CZC] Wen-Chiao Cheng, Yun Zhao, and Yongluo Cao, Pressures for asymptotically sub-additive potentials under a mistake function, Discrete Contin. Dyn. Syst. 32 (2012), no. 2, 487-497. MR 2837070, https://doi.org/10.3934/dcds.2012.32.487
  • [Fa1] K. J. Falconer, A subadditive thermodynamic formalism for mixing repellers, J. Phys. A 21 (1988), no. 14, L737-L742. MR 968557
  • [Fa2] K. J. Falconer, Bounded distortion and dimension for nonconformal repellers, Math. Proc. Cambridge Philos. Soc. 115 (1994), no. 2, 315-334. MR 1277063, https://doi.org/10.1017/S030500410007211X
  • [Fa3] Kenneth Falconer, Fractal geometry, Mathematical foundations and applications, 3rd ed., John Wiley & Sons, Ltd., Chichester, 2014. MR 3236784
  • [Fe1] De-Jun Feng, Lyapunov exponents for products of matrices and multifractal analysis. I. Positive matrices, Israel J. Math. 138 (2003), 353-376. MR 2031963, https://doi.org/10.1007/BF02783432
  • [Fe2] De-Jun Feng, Equilibrium states for factor maps between subshifts, Adv. Math. 226 (2011), no. 3, 2470-2502. MR 2739782, https://doi.org/10.1016/j.aim.2010.09.012
  • [FeH] De-Jun Feng and Wen Huang, Lyapunov spectrum of asymptotically sub-additive potentials, Comm. Math. Phys. 297 (2010), no. 1, 1-43. MR 2645746, https://doi.org/10.1007/s00220-010-1031-x
  • [FK] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960), 457-469. MR 0121828
  • [IR-RL] Irene Inoquio-Renteria and Juan Rivera-Letelier, A characterization of hyperbolic potentials of rational maps, Bull. Braz. Math. Soc. (N.S.) 43 (2012), no. 1, 99-127. MR 2909925, https://doi.org/10.1007/s00574-012-0007-1
  • [IY] Godofredo Iommi and Yuki Yayama, Almost-additive thermodynamic formalism for countable Markov shifts, Nonlinearity 25 (2012), no. 1, 165-191. MR 2864381, https://doi.org/10.1088/0951-7715/25/1/165
  • [JR] Thomas Jordan and Michał Rams, Multifractal analysis of weak Gibbs measures for non-uniformly expanding $ C^1$ maps, Ergodic Theory Dynam. Systems 31 (2011), no. 1, 143-164. MR 2755925, https://doi.org/10.1017/S0143385709000960
  • [K] Michael Keane, Strongly mixing $ g$-measures, Invent. Math. 16 (1972), 309-324. MR 0310193
  • [KP] R. Kenyon and Y. Peres, Hausdorff dimensions of sofic affine-invariant sets, Israel J. Math. 94 (1996), 157-178. MR 1394572, https://doi.org/10.1007/BF02762702
  • [Ke] Marc Kesseböhmer, Large deviation for weak Gibbs measures and multifractal spectra, Nonlinearity 14 (2001), no. 2, 395-409. MR 1819804, https://doi.org/10.1088/0951-7715/14/2/312
  • [M] Anna Mummert, The thermodynamic formalism for almost-additive sequences, Discrete Contin. Dyn. Syst. 16 (2006), no. 2, 435-454. MR 2226491, https://doi.org/10.3934/dcds.2006.16.435
  • [Pe] Yakov B. Pesin, Dimension theory in dynamical systems, Contemporary views and applications, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1997. MR 1489237
  • [PK] Mark Pollicott and Thomas Kempton, Factors of Gibbs measures for full shifts, Entropy of hidden Markov processes and connections to dynamical systems, London Math. Soc. Lecture Note Ser., vol. 385, Cambridge Univ. Press, Cambridge, 2011, pp. 246-257. MR 2866671
  • [Ru] David Ruelle, Thermodynamic formalism, The mathematical structures of classical equilibrium statistical mechanics, with a foreword by Giovanni Gallavotti and Gian-Carlo Rota, Encyclopedia of Mathematics and its Applications, vol. 5, Addison-Wesley Publishing Co., Reading, Mass., 1978. MR 511655
  • [Si] Ja. G. Sinaĭ, Gibbs measures in ergodic theory, Uspehi Mat. Nauk 27 (1972), no. 4(166), 21-64 (Russian). MR 0399421
  • [U] Mariusz Urbański, Parabolic Cantor sets, Fund. Math. 151 (1996), no. 3, 241-277. MR 1424576
  • [VZ1] Paulo Varandas and Yun Zhao, Weak specification properties and large deviations for non-additive potentials, Ergodic Theory Dynam. Systems 35 (2015), no. 3, 968-993. MR 3334912, https://doi.org/10.1017/etds.2013.66
  • [VZ2] P. Varandas and Y. Zhao, Weak Gibbs measures: convergence to entropy, topological and geometrical aspects. To appear in Ergodic Theory and Dynamical Systems.
  • [W1] Peter Walters, An introduction to ergodic theory, Graduate Texts in Mathematics, vol. 79, Springer-Verlag, New York-Berlin, 1982. MR 648108
  • [W2] Peter Walters, Convergence of the Ruelle operator for a function satisfying Bowen's condition, Trans. Amer. Math. Soc. 353 (2001), no. 1, 327-347 (electronic). MR 1783787, https://doi.org/10.1090/S0002-9947-00-02656-8
  • [YY1] Yuki Yayama, Existence of a measurable saturated compensation function between subshifts and its applications, Ergodic Theory Dynam. Systems 31 (2011), no. 5, 1563-1589. MR 2832258, https://doi.org/10.1017/S0143385710000404
  • [YY2] Yuki Yayama, On factors of Gibbs measures for almost additive potentials, Ergodic Theory Dynam. Systems 36 (2016), no. 1, 276-309. MR 3436763, https://doi.org/10.1017/etds.2014.50
  • [Y1] Michiko Yuri, Weak Gibbs measures for intermittent systems and weakly Gibbsian states in statistical mechanics, Comm. Math. Phys. 241 (2003), no. 2-3, 453-466. MR 2013806, https://doi.org/10.1007/s00220-003-0931-4
  • [Y2] Michiko Yuri, Weak Gibbs measures and the local product structure, Ergodic Theory Dynam. Systems 22 (2002), no. 6, 1933-1955. MR 1944411, https://doi.org/10.1017/S0143385702000780
  • [Y3] Michiko Yuri, Multifractal analysis of weak Gibbs measures for intermittent systems, Comm. Math. Phys. 230 (2002), no. 2, 365-388. MR 1936795, https://doi.org/10.1007/s00220-002-0701-8
  • [XM] Y. Xiao and G-Z. Ma, Multifractal analysis of dimension spectrum in non-uniformly hyperbolic systems. To appear in Mediterr. J. Math.
  • [ZZC] Yun Zhao, Libo Zhang, and Yongluo Cao, The asymptotically additive topological pressure on the irregular set for asymptotically additive potentials, Nonlinear Anal. 74 (2011), no. 15, 5015-5022. MR 2810684, https://doi.org/10.1016/j.na.2011.04.065

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D35, 37D25

Retrieve articles in all journals with MSC (2010): 37D35, 37D25


Additional Information

Godofredo Iommi
Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica de Chile (PUC), Avenida Vicuña Mackenna 4860, Santiago, Chile
Email: giommi@mat.puc.cl

Yuki Yayama
Affiliation: Grupo de Investigación en Sistemas Dinámicos y Aplicaciones-GISDA, Departamento de Ciencias Básicas, Universidad del Bío-Bío, Avenida Andrés Bello, s/n Casilla 447, Chillán, Chile
Email: yyayama@ubiobio.cl

DOI: https://doi.org/10.1090/proc/13311
Keywords: Thermodynamic formalism, weak Gibbs measures, asymptotically additive sequences
Received by editor(s): May 12, 2015
Received by editor(s) in revised form: March 16, 2016, and May 26, 2016
Published electronically: September 30, 2016
Additional Notes: Both authors were supported by the Center of Dynamical Systems and Related Fields código ACT1103 PIA - Conicyt. The first author was partially supported by Proyecto Fondecyt 1150058.
The second author was supported by Proyecto Fondecyt 1151368 y Grupo de Investigación GI 151008/VC at Universidad del Bío-Bío.
Communicated by: Nimish Shah
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society